Isomorphism Invariants for Quotient Categories of Abelian Groups.
Mathematische Zeitschrift, Tome 114 (1970), pp. 33-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__114_171294,
author = {Dennis Bertholf},
title = {Isomorphism {Invariants} for {Quotient} {Categories} of {Abelian} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {33--48},
year = {1970},
volume = {114},
zbl = {0176.30002},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__114_171294/}
}
Dennis Bertholf. Isomorphism Invariants for Quotient Categories of Abelian Groups.. Mathematische Zeitschrift, Tome 114 (1970), pp. 33-48. http://geodesic.mathdoc.fr/item/MZ_1970__114_171294/